# SDR FDEA201908021791

- Difficulty date: August 2, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 83,831 hours, 20,117 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: NBA62623
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN - LEFT 1 DOOR EXTERIOR UPPER FORWARD EDGE AT STATION 431 FOUND   CRACKED. FORWARD CABIN AT LEFT 1 DOOR EXTERIOR CRACKED AT STATION 431 UPPER FORWARD   EDGE REPAIRED AS PER SRM 52-10-01-2R, FIGURE 201, REPAIR 3, AND EA 1-5210-T0348932 P1.    REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
